MathSciNet Relay Station
MathSciNet bibliographic data
MR1898348 58J50 (53C21)
Kumura, Hironori A note on the absence of eigenvalues on negatively curved manifolds. Kyushu J. Math. 56 (2002), no. 1, 109–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement